# SDR AALA990463

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P182
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

MIA - FLT 808 - EN ROUTE POP, NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  CREW FOLLOWED CHECKLIST AND SHUTDOWN NR 1 ENGINE.  ENGINE WINDMILL TIME WAS 1 HOUR AND 15 MINUTES.  FLIGHT CONTINUED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED SCREENS AND CHIP DETECTOR.  NO DEBRIS NOTED.  REPLACED OIL FILTER ELEMENT AND OIL BYPASS SWITCH.  GROUND RAN ENGINE WITH ALL INDICATIONS NORMAL.  LEAK CHECK WAS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
